Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 98, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 9, 2015, 2:47 PM EDT for 4 counties in Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 2:47 PM EDT (18:47 UTC)
- Expired
- Jul 9, 2015, 3:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Estill County, KY, Lee County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 34 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:00 PM EDT | TSTM WND DMG | Beattyville, KY | TREES DOWN BLOCKING HIGHWAYS 1144 AND 587 JUST OUTSIDE OF TOWN. |
| Jul 9, 3:10 PM EDT | TSTM WND DMG | Campton, KY | TREE DOWN ON HWY 191 ON TOWN HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
473
WUUS53 KJKL 091847
SVRJKL
KYC065-129-197-237-091915-
/O.NEW.KJKL.SV.W.0098.150709T1847Z-150709T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
247 PM EDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 315 PM EDT
* AT 246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RAVENNA...OR
OVER IRVINE...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STANTON...BEATTYVILLE...CAMPTON...RAVENNA...VAUGHNS MILL...WILLOW
SHOALS...VADA...PITTS...ST. HELENS...ZACHARIAH...PATSEY...FIXER...
KOOMER RIDGE CAMPGROUND...SPOUT SPRINGS...FITCHBURG...ROGERS...
AIREDALE...WILLOW TREE...COTTAGE FURNACE AND LEIGHTON.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 20
AND 22...AND BETWEEN MILE MARKERS 29 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 8352 3764 8355 3763 8353 3757 8356
3754 8390 3757 8393 3784 8398 3784 8366
3782 8363 3782 8355
TIME...MOT...LOC 1846Z 266DEG 50KT 3768 8395
HAIL...<.75IN
WIND...60MPH
$$
ABE2 follow-up statements
594
WWUS53 KJKL 091902
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT THU JUL 9 2015
KYC065-129-197-237-091915-
/O.CON.KJKL.SV.W.0098.000000T0000Z-150709T1915Z/
LEE KY-POWELL KY-WOLFE KY-ESTILL KY-
302 PM EDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR LEE...SOUTHEASTERN POWELL...WESTERN WOLFE AND EAST CENTRAL ESTILL
COUNTIES...
AT 301 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ZACHARIAH...OR
7 MILES WEST OF CAMPTON...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEATTYVILLE...CAMPTON...WILLOW SHOALS...VADA...ST. HELENS...
ZACHARIAH...PATSEY...FIXER...KOOMER RIDGE CAMPGROUND...FITCHBURG...
ROGERS...AIREDALE...WHYNOT...LOMBARD...JENSON...CALABOOSE...STANDING
ROCK...NATURAL BRIDGE S.P....HEIDELBERG AND CRYSTAL.
THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY NEAR MILE MARKER 21...
AND BETWEEN MILE MARKERS 29 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3784 8352 3764 8355 3763 8353 3757 8356
3755 8382 3783 8392 3784 8366 3782 8363
3782 8355
TIME...MOT...LOC 1901Z 266DEG 50KT 3770 8367
HAIL...<.75IN
WIND...60MPH
$$
ABE613
WWUS53 KJKL 091913
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
313 PM EDT THU JUL 9 2015
KYC065-129-197-237-091922-
/O.EXP.KJKL.SV.W.0098.000000T0000Z-150709T1915Z/
LEE KY-POWELL KY-WOLFE KY-ESTILL KY-
313 PM EDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR LEE...SOUTHEASTERN POWELL...
WESTERN WOLFE AND EAST CENTRAL ESTILL COUNTIES WILL EXPIRE AT 315 PM
EDT...
A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR EASTERN
LEE AND ALL OF WOLFE COUNTY UNTIL 345 PM EDT.
LAT...LON 3784 8352 3764 8355 3763 8353 3757 8356
3755 8382 3783 8392 3784 8366 3782 8363
3782 8355
TIME...MOT...LOC 1910Z 266DEG 50KT 3770 8367
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:49 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 9, 1:49 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 149 PM EDT THU JUL 9 2015 .UPDATE... ISSUED AT 1058 AM EDT THU JUL 9 2015 BASED ON OBSERVATIONAL TRENDS AND LATEST SHORT RANGE GUIDANCE WILL BE INCREASING RAIN CHANCES THIS AFTERNOON...ESPECIALLY IN THE CENTRAL TO NORTHERN PART OF THE AREA. UPDATE ISSUED AT 958 AM EDT THU JUL 9 2015 WILL NEED TO MONITOR CONVECTIVE COMPLEX CURRENTLY IN CENTRAL KY AS IT MOVES EAST INTO FORECAST AREA. A SMALL BOWING SEGMENT NORTH OF BOWLING GREEN IS MOVING EAST AROUND 50 KNOTS...AND IF IT HOLDS TOGETHER WILL MOVE INTO FORECAST AREA BETWEEN 11 AM AND NOON. SPC DID EXTEND MARGINAL RISK AREA FURTHER SOUTHEAST INTO NORTHEAST KY FOR THIS AFTERNOON...AND WOULD NOT BE SURPRISED TO SEE SOME STRONG STORMS ACROSS OUR AREA. WHILE THE NORTHERN PORTION OF THE CONVECTIVE COMPLEX CONTINUES TO WEAKEN...EXPECT STRENGTHENING OR REDEVELOPMENT ALONG THE SOUTHWEST PORTION OF LINE DURING THE EARLY AFTERNOON IN OUR AREA. WILL UPDATE HWO TO INCLUDE MENTION OF STRONG STORM POSSIBILITY THIS AFTERNOON. HAVE ALSO UPDATED NDFD AND ASSOCIATED PRODUCTS. INCREASED AFTERNOON MAXIMUM TEMPERATURES IN THE SOUTHERN PART OF THE AREA AHEAD OF SAGGING COLD FRONT WHERE SUNSHINE WILL HELP PUSH TEMPERATURES TO AROUND 90. UPDATE ISSUED AT 640 AM EDT THU JUL 9 2015 CONVECTIVE COMPLEX THAT IS CURRENTLY MOVING INTO CENTRAL KENTUCKY LOOKS LIKE ITS STARTING TO FALL APART...SO HAVE ONLY BUMPED POPS UP TO ABOUT 40 PERCENT IN CASE SOME SHOWERS MAKE IT INTO THE FORECAST AREA OVER THE NEXT FEW HOURS. ALSO UPDATED GRIDS TO REMOVE FOG. OTHERWISE...FRESHENED UP GRIDS TO ACCOUNT FOR RECENT TRENDS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 335 AM EDT THU JUL 9 2015 THE FRONT LIFTED NORTH OF THE AREA OVER THE PAST SEVERAL HOURS LIMITING THE CHANCES FOR ANY RAINFALL TO JUST THE NORTHERN COUNTIES THROUGH AT LEAST MID MORNING. THEN DURING THE DAY WE SHOULD SEE A GRADUAL INCREASE IN CLOUD COVER AS THE FRONT STARTS SAGGING SOUTH AGAIN. THIS FRONTAL MOVEMENT IS IN RESPONSE TO A WAVE PASSING TO OUR NORTH. THINKING THAT THE MAJORITY OF THE SHOWERS AND STORMS ASSOCIATED WITH THE FRONT WON/T IMPACT OUR FORECAST AREA UNTIL THE EVENING TIME PERIOD BUT HAVE REINTRODUCED CHANCE POPS STARTING IN THE AFTERNOON HOURS AND THEN GRADUALLY SPREAD THEM SOUTHWARD. DURING THE AFTERNOON...WINDS WILL BECOME WARM AND GUSTY...POSSIBLY GUSTING UP TO 15-25 KTS IN SPOTS. SHOWERS MAY LINGER IN THE SOUTHERN HALF OF OUR FORECAST AREA THROUGH FRIDAY EVENING DUE TO THE FRONT STALLING OUT ONCE AGAIN. THE STALLED FRONT IS SET UP NEARLY PARALLEL TO THE UPPER LEVEL FLOW ALLOWING FOR WEAK IMPULSES TO RIDE ALONG IT AND INITIATE SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE SHORT TERM PERIOD. TEMPERATURES WILL GENERALLY BE IN THE MID TO UPPER 80S TODAY WITH THE WARMEST TEMPERATURES SEEN FURTHER SOUTH WHERE THERE IS LESS CLOUD COVER. TONIGHT...TEMPERATURES WILL DIP INTO THE UPPER 60S BEFORE REBOUNDING TO THE LOW TO MID 80S ON FRIDAY. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 420 AM EDT THU JUL 9 2015 THE MODELS ARE STILL ONLY IN FAIR AGREEMENT ALOFT THROUGH THE EXTENDED. THEY ALL DEPICT THE RETROGRADING AND STRENGTHENING UPPER LOW MOVING FROM THE DEEP SOUTH TO THE SOUTHERN PLAINS OVER THE WEEKEND. THIS TRANSITION WILL LEAVE EASTERN KENTUCKY ON THE NORTHWEST FRINGES OF THE HIGHER HEIGHTS BY THE START OF THE NEW WEEK...BUT ALSO NEAR THE TRACK FOR SHORTWAVES DROPPING SOUTHEAST IN NORTHWEST FLOW. THIS IS ALSO THE TIME WHEN THE MODELS START TO EXHIBIT A LARGER SPREAD TO THEIR SOLUTIONS. THE ECMWF IS STRONGER WITH A LEAD SHORTWAVE ON MONDAY AS IT MOVES INTO THE NORTHEAST... WHEN COMPARED TO THE CANADIAN AND GFS MODELS. IN FACT...THE ECMWF IS THE MOST AGGRESSIVE MODEL WITH RESPECT TO HEIGHT FALLS THROUGH THE APPALACHIANS INTO MID WEEK. ITS LEAD WAVE IS FOLLOWED BY A COUPLE OF SUBSTANTIAL ONES PUSHING INTO KENTUCKY AS IT ATTEMPTS TO CARVE OUT A CLOSED LOW OVER THE REGION. MEANWHILE...THE GFS IS GENERALLY FLATTER WITH PATTERN DOWNSTREAM OF THE SOUTHER PLAINS RIDGE THROUGH WEDNESDAY. GIVEN THE AGREEMENT EARLY ON AND THEN THE UNCERTAINTY LATER IN THE PERIOD A GENERAL MODEL BLEND SEEMS REASONABLE WITH A LEAN TOWARD THE LATEST ECMWF SOLUTION AFTER 00Z MONDAY. SENSIBLE WEATHER WILL FEATURE A SEASONABLY WARM AND HUMID MID SUMMER PERIOD WITH OCCASIONAL SHOWERS AND STORMS...GENERALLY FAVORING THE AFTERNOON AND EVENING HOURS. A FRONTAL BOUNDARY WILL WAVER OVER EASTERN KENTUCKY THROUGH THE PERIOD WITH PERIODIC WAVES OF LOW PRESSURE MOVING ALONG IT TO GENERATE CONVECTION... ENHANCED BY SEVERAL MID LEVEL ENERGY WAVES. EVEN SO...IT IS HARD TO PINPOINT A DAY OR LOCATION THAT WOULD BE MOST UNDER THE GUN FOR EXCESSIVE RAINS IN THIS PATTERN SO THE FORECAST AND HWO HAS BEEN LEFT FAIRLY GENERIC. ANY EXCESSIVE RAINFALL WOULD BE MAINLY LOCAL AND THE RESULT OF TRAINING DEVELOPING AS STORMS MOVE REPEATEDLY OVER THE SAME SPOTS...AND THE BEST BET FOR THAT WILL BE MAINLY NORTH AND EAST OF THE CWA. THE CR GRID BLEND CAME IN PRETTY GOOD WITH THE MAJORITY OF ANY ADJUSTMENTS MADE TO THE POPS AND SKY GRIDS TO ACCOUNT FOR THE DIURNAL CYCLE ENHANCING THESE GRIDS THROUGHOUT THE EXTENDED ALONG WITH A LEAN TOWARD THE ECMWF LATE. AS FOR TEMPERATURES...DID TWEAK THE LOWS A BIT EACH NIGHT TO REPRESENT MINOR TERRAIN EFFECTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 149 PM EDT THU JUL 9 2015 A SLOW MOVING COLD FRONT CONTINUES TO SAG SOUTH ACROSS THE OH VALLEY. SCATTERED STRONG TO SEVERE STORMS ARE OCCURRING AHEAD OF THIS BOUNDARY ACROSS EASTERN KY. THE SEVERE STORMS MOVING OUT OF SOUTH CENTRAL KY SHOULD REMAIN JUST NORTH OF SME AND LOZ...WHILE STORMS AFFECTING SJS WILL BE ENDING SHORTLY. GREATEST THREAT FOR THUNDERSTORMS WILL REMAIN ACROSS THE CENTRAL PART OF THE FORECAST AREA THIS AFTERNOON. THE THUNDERSTORM THREAT WILL DIMINISH AFTER SUNSET...BUT FOG AND LOW CLOUDS ARE EXPECTED TO DEVELOP TONIGHT RESULTING IN IFR CONDITIONS ACROSS MOST OF THE AREA. CONDITIONS WILL GRADUALLY IMPROVE ON FRIDAY...BUT MVFR CEILINGS ARE EXPECTED TO PREVAIL DURING THE MORNING EVEN AFTER VISIBILITY IMPROVES TO 7 OR GREATER MILES. VFR CONDITIONS SHOULD RETURN DURING THE AFTERNOON ON FRIDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SBH SHORT TERM...JVM LONG TERM...GREIF AVIATION...SBH
Hazardous weather outlook, Jul 9, 10:09 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1009 AM EDT THU JUL 9 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1009 AM EDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD PRODUCE WIND GUSTS TO 40 MPH ALONG WITH BRIEF VERY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SBH
In the hours before
Special weather statement, Jul 9, 12:56 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1256 PM EDT THU JUL 9 2015
KYZ107-109-110-112-119-091730-
BREATHITT-JOHNSON-MAGOFFIN-MARTIN-FLOYD-
1256 PM EDT THU JUL 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BREATHITT...JOHNSON...
MAGOFFIN...MARTIN...AND FLOYD COUNTIES THROUGH 130 PM EDT...
AT 1254 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PAINTSVILLE TO NEAR JACKSON...AND MOVING EAST AT
45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...PRESTONSBURG...SALYERSVILLE...INEZ...AND THE CITY OF
MARTIN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 74 AND 76.
KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 5 AND 14.
U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 6 AND 21.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 16.
&&
LAT...LON 3769 8253 3767 8261 3763 8260 3751 8275
3754 8334 3796 8282 3789 8268 3788 8261
3795 8258 3796 8253 3794 8249 3794 8250
3790 8247 3791 8247 3787 8241 3787 8242
3781 8240 3781 8238
TIME...MOT...LOC 1654Z 267DEG 38KT 3795 8278 3760 8322
ABELocal storm report, Jul 9, 1:38 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
138 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 1 W FORAKER 37.66N 83.16W
07/09/2015 MAGOFFIN KY DEPT OF HIGHWAYS
TREE DOWN ON RT. 1397 AT CRAFTS FORK OFF OF HWY 30.
&&
TBREWERLocal storm report, Jul 9, 1:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
157 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG EUBANK 37.28N 84.65W
07/09/2015 PULASKI KY PUBLIC
TREES DOWN ON HIGHWAY 27 NEAR EUBANK. REPORT VIA TWITTER.
&&
ABELocal storm report, Jul 9, 2:18 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
218 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG BRODHEAD 37.40N 84.42W
07/09/2015 ROCKCASTLE KY EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN BRODHEAD.
&&
ABELocal storm report, Jul 9, 2:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
243 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG OTTOWA 37.36N 84.46W
07/09/2015 ROCKCASTLE KY DEPT OF HIGHWAYS
TREE DOWN ON HWY 1229.
&&
TBREWERLocal storm report, Jul 9, 2:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
245 PM EDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG BRODHEAD 37.40N 84.42W
07/09/2015 ROCKCASTLE KY DEPT OF HIGHWAYS
TREE DOWN.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:39 AM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 51 min |
| Jul 9, 12:09 PM EDT | Special Weather Statement | JKL | Owsley | 36 min |
| Jul 9, 12:23 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 37 min |
| Jul 9, 12:37 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin | 23 min |
| Jul 9, 12:56 PM EDT | Special Weather Statement | JKL | Floyd, Johnson, Magoffin, Martin | 34 min |
| Jul 9, 1:09 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 36 min |
| Jul 9, 1:25 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 20 min |
| Jul 9, 1:41 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 49 min |
| Jul 9, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 37 min |
| Jul 9, 2:24 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson | 36 min |
| Jul 9, 2:31 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Lee, Owsley | 29 min |
| Jul 9, 2:53 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Perry | 37 min |
| Jul 9, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Menifee, Morgan, Wolfe | 39 min |
| Jul 9, 3:23 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 37 min |
| Jul 9, 3:41 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 34 min |
| Jul 9, 3:57 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 48 min |
| Jul 9, 5:10 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 50 min |
| Jul 9, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 31 min |
| Jul 9, 6:24 PM EDT | Special Weather Statement | JKL | Jackson | 36 min |
| Jul 9, 6:29 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Leslie, Owsley, Perry | 31 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | JKL | Clay | 33 min |
| Jul 9, 7:06 PM EDT | Special Weather Statement | JKL | Owsley | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.